Vol. 81, No. 1, 1979

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On mapping an n-ball into an (n + 1)-ball in complex spaces

Sidney Martin Webster

Vol. 81 (1979), No. 1, 267–272
Abstract

This paper is concerned with proper holomorphic mappings from the unit n-ball Bn in complex n-space Cn into the unit (n + 1)-ball in Cn+1. It will be shown that if such a mapping f is sufficiently regular at the boundary then the image of f lies in a complex hyperplane, provided n 3.

Mathematical Subject Classification 2000
Primary: 32E35
Secondary: 32F25, 32H99
Milestones
Received: 17 May 1978
Revised: 8 September 1978
Published: 1 March 1979
Authors
Sidney Martin Webster